Avatar universal
HELP!!!!!!
OH MY GOSH!!!

I am REALLY freaked out!  Someone told me I could spend the next 6-9 MONTHS with the anxiety from coming off Liquid Lortab!  Oh please, someone tell me it isn't true!!!
Cancel
8 Answers
Page 1 of 1
Avatar universal
It isn't true.  Who told you that?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Nope... Not true!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
That person is giving me Anxiety with that comment...Seriously though I am at 97 days and I have had horrible anxiety in the beginning, like cant even sit down during the day heart pounding out of my chest at night anxiety. I am now on day 97 and it is about 99 percent better. In fact I have somedays where it is gone all together. It wont last I promise!!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
3197167 tn?1348972206
Don't listen to what others tell you....it's just setting yourself up for what may never even happen.... and it's making this detox worse in your head.  You only took liquid hydrocodone at night...3-4 T. right?  And for about a year?  This was to get you thru an impacted kidney stone, right?  
From what I can tell, you should be on about Day 13...is that right?
Give yourself time for your opiate receptors to get used to no opiates....your recovery time won't be like anybody else's....

Fear and "dreading" what "may be" is just making yourself miserable...give it another few days...look to a goal of 30 days...keep pushing thru this....
Fear is just False Emotions Appearing Real...F.E.A.R.  It will sabotage your recovery if you let it.  Feed yourself positive thoughts....don't dwell on your anxiety....it's a natural part of detox.

You're doing just fine for 13 days in......it will only get better as your receptors heal.....hang in there, ok?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
229538 tn?1300381367
It does depend on level and time of abuse also but I would say I was pretty anxiety free in a month or so and that wasn't nonstop it came and went . You will be fine I promise you ! Don't listen to all the horror stories it will just agitate you more . Stay strong my friend . Jimmy
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
My friend.  He said heroin and Lortab are both opiates and they act the same.  He says it doesn't matter how long you did it or how much.  It will still be at least six months.  Six more DAYS of this sounds awful, even though I know it might be more than that.  But SIX-NINE MONTHS??  I really do understand that everyone is different, but I am so overwhelmed by how I feel and I can't seem to think of anything else.  The tingles and the fearful feeling I get in my stomach...UGH!  does this sound familiar?  All I do is cry and want to lay in my bed.  I am so freaking NEEDY right now and I hate it.  I spend the whole day convincing myself that it will all be okay and that one day, very soon, I will be well and be myself again.  It's exhausting.  And NOTHING sounds as good as being well, so therefore, EVERYTHING gives me anxiety feelings because it's not the thing that is gonna take this away.  Does any/all of this ring a bell?  Make sense?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I'm 17 days into detox and I.....ugh, I just don't have very much patience with feeling crappy.  I'm really trying to be strong.  My writings on here definitely do NOT reflect my efforts and my strength.
I have no appetite and I still have diarrhea.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
So do you mean that your anxiety had breaks over that months time?  Days during that month when you felt normal?
How long has it been for you now?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
Avatar m tn
Blank
gnarly_1
phoenix, AZ
406584 tn?1399591666
Blank
10356
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
4522800 tn?1459192030
Blank
VICourageous
ID
Avatar f tn
Blank
jifmoc
los angeles, CA
7163794 tn?1457370413
Blank
motye51
New Orleans, LA